# SDR 2005FA0000868

- Difficulty date: May 19, 2005
- Submitted: June 23, 2005
- Operation: General aviation
- Aircraft: N556MA
- Make and model: Beagle B.121 SERIES 1
- Aircraft serial: 013
- Engine: Cont O200A
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: BE4510057
- Condition: Cracked
- Location: Cockpit
- Part time: 1,505 hours
- Stage of operation: NR
- How discovered: M
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION CRACK WAS OBSERVED ON CONTROL COLUMN 1.0 INCHES LENGTH (49 MM).  CRACK WAS CONFIRMED BY MAGNETIC PARTICLE INSPECTION.  THE COMPONENT FORMS PART OF THE AC FLIGHT CONTROL SYSTEM AND IS CRITICAL TO FLIGHT.  BOTH THE LT AND RT FITTING ARE THE SAME PN.  PROBABLE CAUSE IS STRESS CORROSION CRACKING.  (EA35200501663)
